# SDR CA001129036

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Pin
- Part number: 160
- Condition: Failed
- Location: Throttle
- Part time: 2,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THROTTLE QUADRANT TO COMPLY WITH BOMBARDIER SB 604-76-001/RATHER FIGEAL SB FE210-76-01 IT WAS FOUND THAT PIN 160 HAD MIGRATED OUT OF LATCH ASSEMBLY. THIS PIN IS A PRESS FIT AND WE FOUND IT COULD BE REMOVED BY HAND. IF THIS PIN IS REMOVED OR FALLS OUT OF THE LATCH ASSEMBLY THE THROTTLE LEVER CAN JAM COMING OUT OF REVERSE THRUST.
